# SDR CALA2025070206147

- Difficulty date: June 30, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N68834
- Make and model: Boeing 737924ER
- Aircraft serial: 44564
- Aircraft time: 32,079 hours, 11,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS "NOT ARMED" LIGHT NOT ILLUMINATING RELAMPED AS REQUIRED, OPS CHECK GOOD PER AMM 33-12-00-710-001-A.
